# SDR SWAA2017011111108

- Difficulty date: January 9, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 48,964 hours, 28,524 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT ACTUATOR ATTACH POINT FORWARD INBOARD HOLE SKIN CRACKED.  R & R THE NR 4 SLAT IAW EA.
